RSS

Feeling better, except for the cabbage patch kid face

18 Mar

I am feeling so much better, I don’t have the rash any longer, I have been off the medrol now for 2 weeks. I am no longer losing huge clumps of hair each time I wash hair. It frightens me so much to see such huge amounts of hair fall out at once.  each time I go medrol I lose so much hair!! But other hair begins to grow that is not normal!! I start to get a mustache!!!!  WEIRD!!  I can never wait to take the last dose of the steroid, but then I just can’t stand the 6 weeks after I get off medrol.  My hormones are a mess, I am puffed up and I just feel odd. The steroids mess up a women’s hormones very, very bad.  I have to wait for my face to deflate from the puffiness. I have changed my work schedule. I am trying to limit my days to 3, mondays-thurs-fridays. I will try my hardest to stick to this to avoid stressing my endurance. The new presidents position with Arizota will take my time with meetings and legislature and many ideas I have to make this organization the best it can be. I have an excellent team to work with who all have exceptional skills, intelligence, drive, passion and determination to remain dedicated to the field of OT. I am so fortunate. I am so excited to be the new president-elect. I just have to pull the reins on myself to keep from doing to much or end up in the hospital 😦 or relapse. Please Lord keep me healthy so remain strong. Please keep me from relapsing into this horrible disease.

 
Leave a comment

Posted by on March 18, 2011 in Uncategorized

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

 
%d bloggers like this: